# SDR SWAA2022012759406

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL12 TO RBL17. ; / [01] CORROSION ON BULKHEAD SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.; [03] REMOVED BULKHEAD FLOOR SUPPORT ANGLE BS947 RBL12 TO RBL17 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE BS 947 RBL12 TO RBL17 IAW SRM 51-40-05-0G-0 AND DWG 147A7500; DWG 149A8117; [05] VERIFIED CORRECTIVE ACTION 4.; [06] OK TO INSTALL BULKHEAD ANGLE; [07] OKAY TO INSTALL BULKHEAD ANGLE AT BS 947 RBL 12 TO RBL 17.; [08] INSTALLED BULKHEAD SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 147A7500; [09] INSTALLED BULKHEAD SUPPORT ANGLE PER SRM 51-40-02-0G-0 AND DWG 147A7500 AND DWG 149A8117; [10] VERIFIED CORRECTIVE ACTION 9.
